# SDR DL72S020216

- Difficulty date: February 21, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- Aircraft time: 62,527 hours, 46,316 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Spar
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A2 LETTER CHECK, NR 7 SLAT FWD SPAR AND RIB CRACKED AT ACTUATOR ROD END.  REPAIRED PER MM 57-54-000-8.
